MathSciNet Relay Station
MathSciNet bibliographic data
MR2004433 (2005a:81255) 81U05 (47B39 47N50)
Killip, Rowan; Kiselev, Alexander; Last, Yoram Dynamical upper bounds on wavepacket spreading. Amer. J. Math. 125 (2003), no. 5, 1165–1198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement